# SDR SWIA2019122747412

- Difficulty date: November 7, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: 601R3189684
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PULL IN LEVER CHAFED.   REMOVED AND REPLACED PAX DOOR FWD PULL IN LEVER IAW  AMM.    PERFORMED AN OPS CHECK OF THE PASSENGER DOOR LATCH MECHANISM AND PASSENGER DOOR WARNING SYSTEM IAW AMM  OPS CHECKED GOOD.
